# SDR DLM88090320

- Difficulty date: February 27, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 47,872 hours, 35,961 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 593581219
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AND RT MLG SUPPORT FITTING BORES WERE CORRODED.  THE INBD BORE DIAMETERS EXCEEDED THE LIMITS OF AD 2004-25-14.  PER BAC RECOMMENDATION AND AN FAA AMOC APPROVAL LETTER, THE BORES WERE BORED OVERSIZE, AND OVERSIZED BUSHINGS WERE INSTALLED, OTHERWISE PER THE AD REQUIREMENTS.
